# SDR AALA981574

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49298
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS - FLT 552 - EN ROUTE LAS-ORD, NOSE GEAR RED LIGHT REMAINED ON AFTER GEAR RETRACTION.  RETURNED AND LANDED LAS WITHOUT INCIDENT.  REPLACED SCHRADER VALVE AND PACKING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
